# SDR IPXA10B59154

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Component: Te Flap
- Component part number: 65B0207075A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP LWR SKIN DAMAGED.  DAMAGE LOCATED APPROX 188" FROM INBD END OF FLAP AND 4.25" FROM FWD EDGE OF PANEL.  REPAIRED REF EOB747-57-50-37299
